# SDR CALA2018041301157

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5323169200
- Condition: Cracked
- Location: Fr35 Str30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FRAME 35, STRINGER 30L.   HAD A CRACK INDICATION.  REPAIRED THE SKIN IAW ECRA 5331-02200.
